Contributions to a theory of ordering for sequence spaces

Ahlswede R, Zhang Z (1989)
Problems of Control and Information Theory 18(4): 197-221.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Zhang Z. Contributions to a theory of ordering for sequence spaces. Problems of Control and Information Theory. 1989;18(4):197-221.
Ahlswede, R., & Zhang, Z. (1989). Contributions to a theory of ordering for sequence spaces. Problems of Control and Information Theory, 18(4), 197-221.
Ahlswede, R., and Zhang, Z. (1989). Contributions to a theory of ordering for sequence spaces. Problems of Control and Information Theory 18, 197-221.
Ahlswede, R., & Zhang, Z., 1989. Contributions to a theory of ordering for sequence spaces. Problems of Control and Information Theory, 18(4), p 197-221.
R. Ahlswede and Z. Zhang, “Contributions to a theory of ordering for sequence spaces”, Problems of Control and Information Theory, vol. 18, 1989, pp. 197-221.
Ahlswede, R., Zhang, Z.: Contributions to a theory of ordering for sequence spaces. Problems of Control and Information Theory. 18, 197-221 (1989).
Ahlswede, Rudolf, and Zhang, Zhen. “Contributions to a theory of ordering for sequence spaces”. Problems of Control and Information Theory 18.4 (1989): 197-221.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar